Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diarrhea post taking laxatives. Had laparoscopic hysterectomy. Treatment required?

I had laproscopic hysterectomy on Tuesday. I was constipated yesterday and took 2 AAAAAAA lax last night. Today I have had nonstop diarrhea . Should I call my doctor or wait it out. I otherwise do not feel too bad.
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You dont need to call your doctor but you should need to wait, because diarrhea is side effect from using laxatives.
Take much liquids and soups to rehydrate your body.
If you have diarrhea for another days ,you should go to doctor.
Take care of your self
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor